MAUDE Adverse Event Report: EURO DIAGNOSTICA AB DIASTAT ANTINUCLEAR ANTIBODY, ANTIGEN, CONTROL; ANA

EURO DIAGNOSTICA AB DIASTAT ANTINUCLEAR ANTIBODY, ANTIGEN, CONTROL; ANA
Catalog Number FANA200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation concluded, after testing retain material at euro diagnostica, that although product quality requirements stated in the instructions for use were met at lot release, the high background in the elisa plate, the strong igm conjugate, and the low reference control led to an increased risk of equivocal sample test results for fana200 kit lot ss 2009.This may not cause a safety risk to patients, but is a product malfunction.The instructions for use clearly states that a positive result in fana200 should be verified in a more specific assay.However, there is a remote risk that treatment may be started up based on a false positive result, which could be critical for patient health and safety.No kits of fana200 lot ss 2009 is currently on the market due to a completed recall and the expired shelf-life of the lot.There is deemed to currently be no patient safety risk regarding fana200 lot ss 2009.
 
Event or Problem Description
During fda audit of our company, the auditor assessed complaints (b)(4), and deemed the actions in the complaints to fall under 21cfr§806 reports of corrections and removals.An fda warning letter (cms case no.(b)(4)), issued september 20th, 2017, to our company pointed to the requirement to file a report of corrections and removals retrospectively for the two complaint lots.The reporting of corrections and removals for complaints (b)(4) was performed in sept.2017, retrospectively (9616003-10/09/2017-003-c).One more complaint, (b)(4), was identified in jan.2018, for the same product lots during a review of complaints from 2015-2016 to assess the complaints for mdr and/or recall reportability.An mdr was not filed at the time of the reporting of correction and removals of the complaints.The company has since then reassessed the complaints, and is now filing mdrs regarding the two complaint lots fana200 ss 1500 and fana200 ss 2009, in the three complaints ((b)(4)).This mdr is regarding fana200 ss 2009.Complaint investigation concluded that although product quality requirements stated in the instructions for use were met at lot release, the high background in the elisa plate, the strong igm conjugate, and the low reference control led to an increased risk of equivocal sample test results for fana200 kit lot ss 2009.Nothing indicates that patient safety was compromised in the complaints.

Brand Name
DIASTAT ANTINUCLEAR ANTIBODY, ANTIGEN, CONTROL
Common Device Name
ANA
Manufacturer (Section D)
EURO DIAGNOSTICA AB
p. o. box 50117
lundavagen 151
malmo, skane 20211
SW  20211
MDR Report Key7288167
Report Number9616003-2018-00002
Device Sequence Number957811
Product Code LKJ
UDI-Device Identifier07340058410486
UDI-Public07340058410486
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2016
Device Catalogue NumberFANA200
Device Lot NumberSS 2009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2015
Initial Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
9616003-10/09/2017-003-C
Patient Sequence Number1